# SDR DALA2025071005204

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 97,348 hours, 17,886 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

SHIP 1811 -DIV- TO JFK DUE TO LT FUEL QTY INOP. UNABLE TO CONTINUE ETOPS.  MEL APPLIED. A/C RESTRICTED TO NON ETOPS ROUTING. REPLACED LEFT MAIN FUEL TANK HARNESS. OPS CHECK GOOD, ALL PROBES WITHIN LIMITS.
